Bulletin of the Belgian Mathematical Society - Simon Stevin

Quasilinearization Method for Functional Differential Equations with Delayed Arguments

Agnieszka Dyki

Full-text: Open access

Abstract

We apply the quasilinearization method to boundary value problems for first order functional differential equations with delayed arguments. We formulate sufficient conditions for semi-quadratic or quadratic convergence of corresponding monotone sequences to a unique solution.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 18, Number 5 (2011), 805-819.

Dates
First available in Project Euclid: 13 December 2011

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1323787168

Digital Object Identifier
doi:10.36045/bbms/1323787168

Mathematical Reviews number (MathSciNet)
MR2918647

Zentralblatt MATH identifier
1364.34018

Subjects
Primary: 34A45: Theoretical approximation of solutions {For numerical analysis, see 65Lxx} 34B15: Nonlinear boundary value problems

Keywords
Functional differential equations quasilinearization quadratic convergence semi-quadratic convergence

Citation

Dyki, Agnieszka. Quasilinearization Method for Functional Differential Equations with Delayed Arguments. Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 5, 805--819. doi:10.36045/bbms/1323787168. https://projecteuclid.org/euclid.bbms/1323787168


Export citation